Fraxel Causing Permanent Redness?
- Asked by dony in london
- 3 years ago
Doubt Fraxel, but Perhaps Portrait Treatments Have Caused Persistant Redness
Sorry to hear about your adverse effects from multiple treatments. It sounds like you need to give your facial skin a rest, and hopefully with time the redness will fade. The redness is likely from stimulation of your skin from the treatments and increased blood flow. I have never seen this occur permanently with Fraxel repair. It may be an adverse effect from the Portrait treatment. Ask your treating physician if ths is a known complication of Portrait. Hopefully with time your condition will improve. If not, consult with an expert in V-beam laser which may be helpful.
Good luck and be well.
Recent Fraxel Laser Reviews
Fraxel Laser Photos
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.